Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is it possible for people with anxiety to have breathing problems and faint ?

What can I do to ease the panic? I do not have asthma . But it is humid here. It feels sometimes hard to breathe and then I get very anxious. I do have high anxiety . I am just wondering what I can do to ease my tension when my breathing gets altered? I am 24 years old I weigh 172lbs and 5 0 height. Is it possible people with anxiety to faint? What is happening with my body when I struggle to get air? Is it just panic? -Cynthia
Asked On : Mon, 29 Aug 2011
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to HCM.
Looking your wt there are all the chances you may have sleep apnoea which is giving
you this breathing trouble and even anxiety can be precipitated due to ypur breathin
trouble. So first rule out sleep apnoea, consult a pulmonologist and try to reduce
your wt will halp you a lot. If no sleep apnoea drug like alprazolam will help you.
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor